# SDR AWXA200700835

- Difficulty date: July 11, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 30,071 hours, 11,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53480019216
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-6 CHECK - NR 5962701, CRACKED CABIN PLATE/TRAY, BS 3257/FR 68, +Y1732.  REPLACED CABIN PLATE/TRAY, BS 3257/FR 68 TO BS 3510/FR 69, +Y1732 IAW A319 SRM 51-72-11.
